Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games

Dress A, Flammenkamp A, Pink N (1999)
Advances in Applied Mathematics 22(2): 249-270.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Flammenkamp, Achim; Pink, Norbert
Abstract / Bemerkung
We deduce conditions for additive periodicity of the Sprague-Grundy function of Nim-like games, starting with Wythoff's classic game and ending up with a fairly large class of impartial games played on directed graphs. (C) 1999 Academic Press.
Stichworte
impartial games; Wythoff's Game; additive periodicity
Erscheinungsjahr
1999
Zeitschriftentitel
Advances in Applied Mathematics
Band
22
Ausgabe
2
Seite(n)
249-270
ISSN
0196-8858
Page URI
https://pub.uni-bielefeld.de/record/1623693

Zitieren

Dress A, Flammenkamp A, Pink N. Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games. Advances in Applied Mathematics. 1999;22(2):249-270.
Dress, A., Flammenkamp, A., & Pink, N. (1999). Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games. Advances in Applied Mathematics, 22(2), 249-270. https://doi.org/10.1006/aama.1998.0632
Dress, A., Flammenkamp, A., and Pink, N. (1999). Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games. Advances in Applied Mathematics 22, 249-270.
Dress, A., Flammenkamp, A., & Pink, N., 1999. Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games. Advances in Applied Mathematics, 22(2), p 249-270.
A. Dress, A. Flammenkamp, and N. Pink, “Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games”, Advances in Applied Mathematics, vol. 22, 1999, pp. 249-270.
Dress, A., Flammenkamp, A., Pink, N.: Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games. Advances in Applied Mathematics. 22, 249-270 (1999).
Dress, Andreas, Flammenkamp, Achim, and Pink, Norbert. “Additive Periodicity of the Sprague–Grundy Function of Certain Nim Games”. Advances in Applied Mathematics 22.2 (1999): 249-270.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar